MAUDE Adverse Event Report: CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGM ASSAY; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS

CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGM ASSAY; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Catalog Number C58957
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The full identifier is (b)(6).The customer did not provide patient demographics such as age, date of birth, sex, weight, ethnicity or race.The customer telephone number was not provided.The access sars-cov-2 igm assay was not returned for evaluation.There were no reports of system issues at the time of the event.All assay and system verifications met specifications at the time of the event.No hardware errors or flags were reported in conjunction with the event.In conclusion, the cause of this event cannot be determined with the available information.
 
Event or Problem Description
On (b)(6) 2020 the customer reported negative covid igm results (access sars-cov-2 igm, part number c58957 and lot number 971257) were generated on the customer's access 2 (access 2 immunoassay analyzer, part number 81600n and serial number (b)(4)) for two patients who had positive covid igm results from an alternative platform (abbott architect).The customer did not indicate whether the results were released from the laboratory.The customer did not report a change to patient care of treatment in connection with this event.No hardware errors or issues with other assays were reported in conjunction with this event.System performance indicators such as calibration and quality control were passing within specifications at the time of the event.No issues with sample integrity were reported by the customer.Sample collection, handling and processing information such as sample type, sample volume collected, sample quality, centrifugation time and speed, storage temperature and other information was not provided by the customer.

Brand Name
ACCESS SARS-COV-2 IGM ASSAY
Common Device Name
IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Manufacturer (Section D)
CLARE DISCRETE MFG IO
lismeehan
o'callaghans mills
EI 
MDR Report Key11140782
Report Number2122870-2021-00001
Device Sequence Number3950184
Product Code QKO
UDI-Device Identifier15099590738617
UDI-Public(01)15099590738617(17)210428(11)201030(10)971257
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2021
Device Catalogue NumberC58957
Device Lot Number971257
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2020
Initial Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1